Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Abnormal periods. Little pain in lower abdomen. Why is it so?

Hi I just had my period last week. This week for two days now I noticed when I urinate and wipe I see spots of blood on my toilet tissue I'm not urinating frequently but when I do sometimes there is no blood next time I go back to urinate its there again on and off. Now day two on and off spotting again with mild discomfort on lower abdomen little pain off and on
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes are:
-Hormonal imbalance
-Local causes like cervical polyp or erosion etc.
-Cystitis can lead to blood stained urine.
So you once consult gynecologist, get examined, go for ultrasound and urine microscopy with this the possible cause for your problem can be identified and treatment can be given accordingly.
For more details you can ask me through:
Take care.

Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor